# SDR FDEA201106022100

- Difficulty date: June 2, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 17,110 hours, 9,338 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB RIGHT OUTER TANK READ 8.1,  LEFT OUTER 7.1.   OBSERVED THE LEFT OUTER DECREASING AT A SLOW RATE.  TOTAL FUEL WAS CLOSE TO PLANNED  DIDN'T THINK  IT WAS A LEAK.  LANDED WITH LT OUTER AT 5.1 RT OUTER  8.1.  PERFORMED EXCESS OF FUEL LATERAL IMBALANCE INSPECTION IAW MM 05-51-46-00.  NO DISCREPANCIES NOTED. ACFT O.K. FOR SERVICE.
